# SDR 99ZZZX1741

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BLADE EROSION SHIELD DEBONDED UNDER BOOT BLADE.  PRELOADS AND LOOSE.  DISASSEMBLED AND CLEANED PROPELLER, REQUIRED DEBONDED EROSION SHIELD ON NR 1 BLADE AND INSTALLED NEW DEICE BOOT.  SET PRELOADS ON ALL BLADES, RE-ASSEMBLED PROP, SET BLADE ANGLES AT 42 INCH RADIUS RA 14.5, LP 18.5, FA 79, STATIC BALANCED AND LUBRICATED WITH AEROSHELL NR 6 IAW HARTZELL CMM.
